Article citationsMore>>

R. M. Yamaleev, “Multicom-plex Algebras on Polynomials and Generalized Hamilton Dy-namics,” Journal of Ma- thematical Analysis and Applications, Vol. 322, No. 2, 2006, pp. 815-824. doi:10.1016/j.jmaa.2005.09.073

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.